Open Access

Euclidean Gibbs states for quantum continuous systems via cluster expansion. II. Bose and Fermi statistics


Full Text

Coming Soon.





Article Information

TitleEuclidean Gibbs states for quantum continuous systems via cluster expansion. II. Bose and Fermi statistics
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 2, 86-100
MathSciNet MR1772339
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

Alexei L. Rebenko, Euclidean Gibbs states for quantum continuous systems via cluster expansion. II. Bose and Fermi statistics, Methods Funct. Anal. Topology 5 (1999), no. 2, 86-100.


BibTex

@article {MFAT101,
    AUTHOR = {Rebenko, Alexei L.},
     TITLE = {Euclidean Gibbs states for quantum continuous systems via cluster expansion. II. Bose and Fermi statistics},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {2},
     PAGES = {86-100},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=101},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues